MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Dermatology online journal · 2013

Photo recall reaction following the use of vancomycin.

Jibbe A, Tefft K, Weir G, Aires D, Liu D

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Drug-induced erythema in the distribution of prior sunburn is called photo recall. Although more commonly induced by chemotherapeutics, it has also been associated with antibiotics such as ampicillin, cephalosporin, and gentamicin. Vancomycin has not been previously reported as a causal agent. This case report describes photo recall in a fifty-three year old woman undergoing treatment with vancomycin for a MRSA infection of the spine. Her eruption followed a photo-distributed pattern on the chest, shoulders, neck and face sparing areas previously protected by her bathing suit. Of note, she reported a similar eruption following vancomycin two years prior.

Для цитирования: Jibbe A, Tefft K, Weir G, Aires D, Liu D. Photo recall reaction following the use of vancomycin.. Dermatology online journal. 2013.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.